# SDR FDEA200907312853

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AZA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR TRACK X= -75.25 FLANGE FOUND CORRODED  BETWEEN STA 1189 TO STA 1209.  CORROSION REMOVED AS PER SRM 51-21-01 VOL. 2 REV. 40, MATERIAL REMOVED 0.042", ORIGINAL THICKNESS 0.080", REMAINED THICKNESS 0.038", AND FOUND EXCEEDED LIMIT AS PER SRM   53-70-00 FIG. 3 VOL. 1 REV. 40. REPAIR CARRIED OUT AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV. 41. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
